# SDR 9WGA2023033054201

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 74,183 hours, 15,068 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: ACG74405507
- Part serial: AA6018
- Condition: Cracked
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: L1 HYD 1 QTY LOW DURING CLIMB. CORRECTIVE ACTION: FOUND LH NOSE STEERING ACTUATOR CYLINDER CASE CRACKED. R & R NOSE STEERING ACTUATOR CYLINDER PER AMM 32-52-30. HYD SYSTEM #1 SERVICED AS REQUIRED. NO FURTHER FAULTS NOTED.
